# SDR ASAA2022092840085

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,158 hours, 10,499 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #1 ENG. FAN BLADE LUBE PLATFORMS # 2,3,20, AND 21 SEALS ARE ARE WORN. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FAN BLADE LUBE PLATFORMS 2,3,20, AND 21 REF ASA T/C 78472010.
